# SDR CA020523010

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING PILOT NOTICE A LOT OF SCRATCH ON ALL PROP BLADES.  PAX REPORTED IMPACT NOISE ON FUSELAGE DURING LANDING & TAKEOFF AT PREVIOUS AIRPORT.  PILOT REPORT RWY WERE COVERED BY MELTED SNOW & WATER.  COMPLETED A/C INSPECTION CUTOUT.  ALL PROP BLADE LIGHT DAMAGE REPLACED IAW DOWTY MCTE MANUAL. COMPLETED BORESCOPE INSP. C/OUT ON BOTH ENGINE.  FOUND LIGHT DAMAGE ONLY ON RT 1ST STAGE COMPRESSOR,  REPAIRED.  A/C FUSELAGE, MANY DAMAGE FOUND ON RT SIDE FROM STATION 560 TO 820 & LT SIDE FROM 260 TO 500 WITHIN LIMITS IAW SRM AFTER SMALL REWORK.  CLOSE TO 60 DAMAGES FOUND ON FUSELAGE ON THOSE LOCATION REQUIRED WITHIN 800 FLTS IAW SRM. ONLY ONE REQUIRED PERMANENT REPAIR BEFORE FLIGHT.
